# SDR COMA0360121

- Difficulty date: February 25, 2003
- Submitted: February 27, 2003
- Operation: Air carrier
- Aircraft: N984CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7171
- Aircraft time: 13,248 hours, 13,425 cycles
- Engine: Ge CF343A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

FLIGHT 5048 LEFT ENGINE N2 VIB INDICATION.COULD NOT DUPLICATE.  NO VIB INDICATIONS DURING ENGINE RUNS.
